Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 489-492
http://dx.doi.org/10.1155/S0161171298000696

Symmetric and permutational generating set of the groups Akn+1 and Skn+1 using Sn and an element of order k

Department of Mathematics, King Abdulaziz University, College of Education, P.O.Box 344, Madina, Saudi Arabia

Received 2 December 1996; Revised 6 May 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibraham R. Al-Amri, “Symmetric and permutational generating set of the groups and using and an element of order ,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 489-492, 1998. https://doi.org/10.1155/S0161171298000696.